# SDR HEEA084645

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,759 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Amplifier
- Part number: 071107600
- Part serial: 2571
- Condition: Corroded
- Location: Vor System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 KDA CONNECTOR FROZE ON BOX. FOUND UNIT EXCESSIVELY CORRODED.  CLEANED CORROSION AND REPLACED 18 HEADER PINS DUE TO CORROSION.  BENCH CHECK GOOD.
